eKMAIR

More on linear and metric tree maps

Show simple item record

dc.contributor.author Kozerenko, Sergiy
dc.date.accessioned 2021-04-15T08:30:26Z
dc.date.available 2021-04-15T08:30:26Z
dc.date.issued 2021
dc.identifier.citation Kozerenko S. More on linear and metric tree maps [electronic resource] / Sergiy Kozerenko // Opuscula Mathematica. - 2021. - Vol. 41, no. 1.- P. 55-70. en_US
dc.identifier.uri https://doi.org/10.7494/OPMATH.2021.41.1.55
dc.identifier.uri http://ekmair.ukma.edu.ua/handle/123456789/19797
dc.description.abstract We consider linear and metric self-maps on vertex sets of finite combinatorial trees. Linear maps are maps which preserve intervals between pairs of vertices whereas metric maps are maps which do not increase distances between pairs of vertices. We obtain criteria for a given linear or a metric map to be a positive (negative) under some orientation of the edges in a tree, we characterize trees which admit maps with Markov graphs being paths and prove that the converse of any partial functional digraph is isomorphic to a Markov graph for some suitable map on a tree. en_US
dc.language.iso en uk_UA
dc.subject tree en_US
dc.subject Markov graph en_US
dc.subject metric map en_US
dc.subject non-expanding map en_US
dc.subject linear map en_US
dc.subject graph homomorphism en_US
dc.subject article en_US
dc.title More on linear and metric tree maps en_US
dc.type Article uk_UA
dc.status first published uk_UA
dc.relation.source Opuscula Mathematica. en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics